Corrigendum to "Convergence of invariant measures for singular stochastic diffusion equations'' [Stochastic Process. Appl. 122 (2012) 1998--2017]

I. Ciotir, Jonas M. Tölle

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1178-1181
Number of pages4
JournalStochastic Processes and their Applications
Volume123
Issue number3
DOIs
Publication statusPublished - 2013
MoE publication typeA1 Journal article-refereed

Keywords

  • AC

Cite this